Alert archive / Georgia / Freeze Warnings in 2011
Freeze Warning 2, NWS Tallahassee, FL
NWS Tallahassee, FL issued this freeze warning at Nov 11, 2011, 4:54 AM CST for 5 counties in Alabama; 16 counties in Florida; 26 counties in Georgia. It took effect at Nov 11, 2011, 11:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2011, 4:54 AM CST (10:54 UTC)
- In effect from
- Nov 11, 2011, 11:00 PM CST
- Expired
- Nov 12, 2011, 6:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2082 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -161 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
105 WWUS72 KTAE 111054 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 554 AM EST FRI NOV 11 2011 ...A FREEZE WARNING IS NOW IN EFFECT FOR LATE TONIGHT AND EARLY SATURDAY MORNING FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND FLORIDA PANHANDLE...EXCLUDING THE IMMEDIATE COASTAL STRIP. .A RIDGE OF HIGH PRESSURE WHICH MOVED INTO THE REGION BEHIND A COLD FRONT ON THURSDAY MORNING IS EXPECTED TO PARK ITSELF RIGHT OVER THE REGION TONIGHT. THIS WILL SETUP NEARLY IDEAL RADIATIONAL COOLING CONDITIONS...WHICH IS EXPECTED TO RESULT IN THE FIRST WIDESPREAD LIGHT FREEZE ACROSS THE REGION LATE TONIGHT INTO EARLY SATURDAY MORNING. ONLY THE IMMEDIATE COASTAL STRIP AND TYPICALLY WARMER URBAN AREAS (SUCH AS DOWNTOWN TALLAHASSEE) ARE EXPECTED TO ESCAPE THIS FREEZE. LOW TEMPERATURES IN THE FREEZE WARNING AREA ARE EXPECTED TO DROP TO BETWEEN 27 AND 31 DEGREES WITH UP TO 3 TO 5 HOURS OF BELOW FREEZING TEMPS. FLZ108-112-114-115-118-127-128-134-111200- /O.CAN.KTAE.FZ.A.0002.111112T0800Z-111112T1400Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- INCLUDING THE CITIES OF...FREEPORT...SANTA ROSA BEACH... PANAMA CITY...PARKER...PORT SAINT JOE...APALACHICOLA... CARRABELLE...SOPCHOPPY...SAINT MARKS...KEATON BEACH... STEINHATCHEE...SUWANNEE 554 AM EST FRI NOV 11 2011 /454 AM CST FRI NOV 11 2011/ ...THE FREEZE WATCH FOR THE IMMEDIATE COASTAL STRIP OF THE FLORIDA BIG BEND AND PANHANDLE HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FREEZE WATCH. ALTHOUGH A FEW LOCATIONS NEAR THE COAST MAY BRIEFLY APPROACH OR DROP TO 32 DEGREES...ANY DURATIONS OF THESE TEMPERATURES SHOULD BE 1 HOUR OR LESS. $$ ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 121200- /O.UPG.KTAE.FZ.A.0002.111112T0800Z-111112T1400Z/ /O.NEW.KTAE.FZ.W.0002.111112T0700Z-111112T1200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 554 AM EST FRI NOV 11 2011 /454 AM CST FRI NOV 11 2011/ ...A FREEZE WARNING IS NOW IN EFFECT FROM 2 AM EST /1 AM CST/ TO 7 AM EST /6 AM CST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM EST /1 AM CST/ TO 7 AM EST /6 AM CST/ SATURDAY. * TEMPERATURE...MINIMUM VALUES 27 TO 31...EXCEPT A FEW DEGREES WARMER IN THE URBAN HEAT ISLANDS SUCH AS DOWNTOWN TALLAHASSEE. * DURATION...3 TO 5 HOURS. * IMPACTS...POTENTIAL DAMAGE TO SENSITIVE AGRICULTURAL PRODUCTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 17-GOULD
1 follow-up statement
553 WWUS72 KTAE 120318 AAA NPWTAE URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1018 PM EST FRI NOV 11 2011 ...A FREEZE WARNING IS NOW IN EFFECT FROM MIDNIGHT EST /11PM CST/ UNTIL 7 AM EST /6 AM CST/ SATURDAY MORNING FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EXCLUDING THE IMMEDIATE COASTAL STRIP. .A RIDGE OF HIGH PRESSURE WHICH MOVED INTO THE REGION BEHIND A COLD FRONT ON THURSDAY MORNING IS BECOMING PERFECTLY CENTERED OVER THE REGION TONIGHT. THIS WILL SETUP NEARLY IDEAL RADIATIONAL COOLING CONDITIONS...WHICH SHOULD RESULT IN THE FIRST WIDESPREAD LIGHT FREEZE ACROSS THE AREA LATE TONIGHT INTO EARLY SATURDAY MORNING. ONLY THE IMMEDIATE COASTAL STRIP AND TYPICALLY WARMER URBAN AREAS (SUCH AS DOWNTOWN TALLAHASSEE) ARE EXPECTED TO ESCAPE THIS FREEZE. LOW TEMPERATURES IN THE FREEZE WARNING AREA ARE EXPECTED TO DROP TO BETWEEN 26 AND 31 DEGREES WITH UP TO 5 TO 7 HOURS OF BELOW FREEZING TEMPS. ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 121200- /O.EXT.KTAE.FZ.W.0002.111112T0500Z-111112T1200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY... COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS... HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS... MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN... BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY... GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON... MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA... DOUGLASVILLE...BLAKELY...COLQUITT...NEWTON...CAMILLA...PELHAM... MOULTRIE...ADEL...SPARKS...NASHVILLE...DONALSONVILLE... BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 1018 PM EST FRI NOV 11 2011 /918 PM CST FRI NOV 11 2011/ ...A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EST /6 AM CST/ SATURDAY... * TEMPERATURE...MINIMUM VALUES 26 TO 31 DEGREES...EXCEPT ABOVE FREEZING IN THE URBAN HEAT ISLANDS SUCH AS DOWNTOWN TALLAHASSEE AND NEAR THE IMMEDIATE COAST. * DURATION...5 TO 7 HOURS. * IMPACTS...POTENTIAL DAMAGE TO SENSITIVE AGRICULTURAL PRODUCTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 17-GOULD
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Nov 11, 2:10 AM CST, 2 hours 44 minutes earlier.
Area forecast discussion, Nov 11, 2:10 AM CST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 AM EST Fri Nov 11 2011
...First Widespread Freeze of the Season now expected late tonight
into Saturday morning...
.SYNOPSIS...High Pressure with cool and dry air continues to push in
from the northwest early this morning, as the Sfc Ridge to the west
gradually builds eastward towards our CWA. While most locations were
still in the lower to mid 40s as of 1 AM EST, the remote cold spot
at the Tallahassee Airport (TLH) has already dropped to 34!
Therefore, while most locations should get their 1st freeze the next
night, TLH may get an isolated light freeze overnight unless the Sfc
winds pick back up. Over the coastal waters, quite strong SCA
conditions continue, with even a few gusts and peak winds
approaching Gale Force in some areas.
&&
.SHORT TERM...(Today through Sunday)...After a very chilly start
across the region this morning, High Temps will struggle to climb
into the lower to middle 60s across the area this afternoon. With
the cold ridge of high pressure then moving in overhead, this should
set the stage for the first widespread light freeze across the
region late tonight and Saturday morning under ideal radiational
cooling conditions. Given the importance of the season's first
freeze, will plan on upgrading the the Freeze Watch to a Freeze
Warning on this shift, but will remove the immediate coastal zones
from the NPW. After this freeze, the remainder of the weekend looks
ideal for outdoor plans with a gradual warmup through the period. In
fact, high temps should be back into the middle 70s over many areas
by Sunday Afternoon.
.LONG TERM...(Sunday Night Through Next Friday)...Upper level
ridging will build across the GOMEX and the Florida peninsula
through Tuesday. Meanwhile surface high pressure will be centered
east of the Carolina's with a southwestward extending ridge across
the gulf. The deep layer ridging will allow a cold front to stall
from the mid-Atlantic states westward through the Missouri Valley
and bring above seasonal temperatures to the Tri-state region. The
deep layer ridging will slide east and weaken late Tuesday with the
next shortwave and surface low pressure system approaching from the
west. This system will bring chances for showers and a few
thunderstorms to the area beginning Tuesday night or early Wednesday
and possibly lingering through the end of the week as the mid-upper
level flow becomes nearly zonal and the front stalling over north
Florida. Due to the uncertainty, will just show PoPs during this
period in the slight to lower end chance range.
&&
.AVIATION...Skies will be clear with VFR visibilities throughout the
TAF period. Northerly winds will be 10 knots or less.
&&
.MARINE...As was well forecast by the NAM and GFS, northerly winds
have spiked up to 25 to 30 knots with a few peak winds near Gale
Force over parts of the coastal waters early this morning.
Therefore, have bumped up the SWAN forecast seas just a bit, and
while we still expect winds and seas to diminish steadily throughout
the day today, did extend the Small Craft Advisory until 18 UTC. For
the remainder of the weekend, it still looks like we will be dealing
with east to southeast winds at 10 to 15 kts with 2 to 4 foot or
even a period of 3 to 5 foot seas.
&&
.FIRE WEATHER...A very dry airmass continues to filter into the
region on northerly winds behind yesterday's cold front. Minimum
afternoon relative humidities are expected to drop into the upper
teens throughout the Tri-state region. Red flag conditions will
certainly be met across all of our Georgia and Alabama zones today
and a red flag warning is already in place. Despite the long
durations of low relative humidity over north Florida, we will not
meet the wind or dispersion criteria and only Leon and Wakulla
counties have forecast ERC values above 35. Thus, a warning will be
in effect for those two counties today. Similar conditions are
expected on Saturday and a fire weather watch will be issued for the
same zones that have a red flag warning in effect today.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 64 28 69 45 77 / 0 0 0 0 0
Panama City 63 40 66 54 75 / 0 0 0 0 0
Dothan 64 37 69 43 74 / 0 0 0 0 0
Albany 63 31 68 43 74 / 0 0 0 0 0
Valdosta 63 31 70 44 75 / 0 0 0 0 0
Cross City 65 30 71 45 77 / 0 0 0 0 0
Apalachicola 63 39 67 54 73 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Red Flag Warning from 10 AM this morning to 5 PM CST this
afternoon all zones.
Freeze Warning from 1 AM to 6 AM CST Saturday all zones.
GA...Red Flag Warning from 11 AM this morning to 6 PM EST this
evening all zones.
Freeze Warning from 2 AM to 7 AM EST Saturday all zones.
FL...Freeze Warning from 2 AM EST /1 AM CST/ to 7 AM EST /6 AM CST/
Saturday all zones.
Red Flag Warning from 10 AM this morning to 6 PM EST this
evening for Coastal Wakulla, Inland Wakulla, and Leon counties.
Fire Weather Saturday Afternoon for Coastal Wakulla, Inland
Wakulla, and Leon counties.
GM...Small Craft Advisory until 1 PM EST this afternoon all legs.
&&
Aviation/Fire Wx/Long Term...Barry
Public/Marine...GouldHazardous weather outlook, Nov 11, 1:24 AM CST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 224 AM EST FRI NOV 11 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-121100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 224 AM EST FRI NOV 11 2011 /124 AM CST FRI NOV 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...A FREEZE WARNING IS NOW IN EFFECT LATE TONIGHT AND EARLY SATURDAY MORNING FOR ALL OF THE TRI-STATE AREA EXCEPT FOR THE IMMEDIATE COASTAL STRIP... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT ACROSS ALL OF THE COASTAL WATERS UNTIL 1 PM EST THIS AFTERNOON... A RIDGE OF HIGH PRESSURE WHICH MOVED INTO THE REGION BEHIND A COLD FRONT ON THURSDAY MORNING IS EXPECTED TO PARK ITSELF RIGHT OVER THE REGION TONIGHT. THIS WILL SETUP NEARLY IDEAL RADIATIONAL COOLING CONDITIONS...WHICH IS EXPECTED TO RESULT IN THE FIRST WIDESPREAD LIGHT FREEZE ACROSS THE REGION LATE TONIGHT INTO EARLY SATURDAY MORNING. ONLY THE IMMEDIATE COASTAL STRIP AND TYPICALLY WARMER URBAN AREAS (SUCH AS DOWNTOWN TALLAHASSEE) ARE EXPECTED TO ESCAPE THIS FREEZE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:02 AM CST | Fire Weather Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 11 hr |
| Nov 11, 2:29 PM CST | Red Flag Warning | TAE | Coffee, Dale, Geneva, Henry, Houston | 27 hr |
Nearby
Freeze Warnings in Georgia, 2011Freeze Warnings in Florida, 2011Freeze Warnings in Alabama, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.